MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona Cruciate Retaining Cemented Standard Femoral Component Size 12 Right; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. Persona Cruciate Retaining Cemented Standard Femoral Component Size 12 Right; Prosthesis, Knee
Model Number N/A
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during knee arthroplasty that when the femoral component was opened, the inner packaging was melted and plastic residue was stuck to the implant.The outer packaging appeared normal on the outside, but appeared burnt on the inside.As there was no additional implant available, it was still used to complete the procedure.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Persona Cruciate Retaining Cemented Standard Femoral Component Size 12 Right
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50819628
Report Number3007963827-2026-00416
Device Sequence Number10211033
Product Code MBH
UDI-Device Identifier00889024230460
UDI-Public(01)00889024230460(17)360612(10)67905920
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502607402
Device Lot Number67905920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale